Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i have mild acne and was put on differin by my derm. The first time i used it it burned my face( mainly my cheeks) and left red marks. Its been over a year now and the marks have faded but still are there. I was wondering if there was any products i could use to help speed up the recovery process? and if anyone has experienced the same thing who could give me some insight on what to do.

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×